# SDR A6WA201441469

- Difficulty date: April 25, 2014
- Submitted: May 14, 2014
- Operation: Air carrier
- Aircraft: N446AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7806
- Aircraft time: 25,984 hours, 24,992 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 601R311719
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 484 CLIP CRACKED AT RBL 27.  REMOVED CRACKED CLIP FROM FS 484 AT RBL 27 & REPLACED IT WITH A SERVICEABLE FABRICATED CLIP IAW REO 601R-53-41-059 REV B.  CORRECTIVE ACTION REJECTED DUE TO IMPROPER MATERIAL USED TO FABRICATE NEW CLIP.  PN USED WAS S6144-A14 2024T3 063.  CORRECTION OF NEW FS 484 CLIP OF CORRECT MATERIAL IS ON NON-ROUTINE.
